# SDR USAA040155

- Difficulty date: April 27, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SILL PLATE ASSEMBLY CORRODED 5 INCHES LONG BY 1 INCH WIDE BY .035 INCH DEEP, L2 DOOR SILL PLATE ASSEMBLY, Y1732 FORWARD OF FRAME 66.  REMOVED AND REPLACED PER SRM 53-41-14, 53-41-11.  (M)
